I was on it for a week but it made me feel funny and alittle dizzy and since I have meiners it makes me nervous. I stopped it but dr says try it again and give it more time. Please if anyone has any input on this I would appreciate the feedback. I'm also on valium but I'm tapering off.
Can someone please tell me is zoloft worth it? Dr wants me to try it again?
- 22 Nov 2013 by Anonymous
- 23 November 2013
- zoloft, depression, panic disorder, vertigo, nervous
Added 25 Nov 2013:
I went back on it and woke up with a terrible headache, off balance almost feels like I had been drinking the night before and I had terrible dreams last night. I don't know if I can continue this med. I've called my dr office this morning and talked with the nurse who is going to talk with the dr.
You need the valium for the menieres. Zoloft is definately worth a try, but you have to give it a month before you judge.
I'm living proof that Zoloft works. When my daughter passed, my psych felt my other meds weren't working and placed me on it. It has kept me grounded for the most part. I have been on almost everything there is. This is helping me more right now than the others. I hope it helps you. Give it some time to work.
When I started it I didn't want to hear this, but here it goes unless you try it for a month you will never know if it works. When I was on it it took 2 weeks before I was able to feel the difference. It did help me when I was on it so in all fairness I would give it a try for a month then you can make your decision
Hi Friend - I am sorry but I have no experience with zoloft but i have taken Paxil another SSRI. I am not sure what meiners is (perhaps a misspelling). Paxil never made me feel dizzy but I did feel "drugged" and a little wobbly but most antidepessants that I have been on have had that affect. For me alot of the antidepressants had an effect similiar to taking a couple shots of alcohol. They took the edge off my anxiety but seemed to do nothing for my depression. Same with Xanax, Clonazpam, etc (the benzo. gang). My docs always told me that it takes a couple of weeks to kick in. Anyway, I am just up at 2:00 AM enjoying the moon and stars like it is the first time I have ever seen them and want to let you know that there is hope and for what it's worth that I am thinking of you and letting you are not alone.
I have taken zoloft off & on for over two decades,more on than off and it worked for me. I've just recently stop taking it because of my health,having serious breathing problems. I have appointments lined up for test, otherwise I would still be taking zoloft. I just started taking Lexapro,taking the smallest doses to help me to get through the withdrawals of Zoloft. It also works,not as fast or completely as zoloft n other antidepressants but it works. It might be because of the withdrawals I'm dealing with. So far the only side affect I have with Lexapro is staying awake. And that's not fun because now I desperately need to sleep & rest. Sometimes sleep is good medicine,it helps the body & mind to mend itself,to recover from sickness/ illnesses ect... Just remember that these types of medicines work differently on each of Us. What works for one or many, might not work for you or others. My doctor way back suggested Wellbutrin.
So I asked him about it again if the Lexapro doesn't work for me. After my experience of taking antidepressants for over a long period of time into years & even decades. I've discovered it isn't really a safe thing to do. I personally think n believe patients should have their medications changed over a certain period of time. Maybe every 4 or 5 years,give a little or take a little. Especially the ones of Us on these types of drugs. "Worry less,think more positive then negative n be less afraid". I know it's easier said than done. But it does make a world of difference in how We feel n in what We can handle. ~ God Bless ~
Hi Ashton I would give it another try at least a month to 6 weeks i had pretty good results from it but i had to change because of another med i was taking i know if you have any stomach or dizz or anything it is okay to take with food and lots of times that takes away the side effects and if after that time it depends on what dose you are on the doctor should increase it or try another just because it works for some it does not always work for everyone,It is finding the one that works best with little to no side effects my friend please give it a try by the way many people on a ssri med when doctor increases dose it does not take near as long to tell if the increase is going to do you good because it is already in your system... i say go for it..your friend Chuck1957 retired
pharmacy technician Cpht oregon
- Zoloft Information for Consumers
- Zoloft Information for Healthcare Professionals (includes dosage details)
- Side Effects of Zoloft (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Feb 2013 • 3 answers
Updated 11 Sep 2016 • 1 answer
Updated 26 Aug 2018 • 5 answers
Updated 21 Sep 2018 • 4 answers
Updated 8 Dec 2018 • 1 answer